ALGEBRAS WITH CYCLE-FINITE STRONGLY SIMPLY CONNECTED GALOIS COVERINGS

Document Type : Other

Author

Abstract

Let $A$ be a nite dimensional $k-$algebra and $R$ be a
locally bounded category such that $R rightarrow R/G = A$ is a Galois covering
de ned by the action of a torsion-free group of automorphisms
of $R$. Following [30], we provide criteria on the convex subcategories
of a strongly simply connected category R in order to be a cycle-
nite category and describe the module category of $A$. We provide
criteria for $A$ to be of polynomial growth

Keywords


Volume 37, No. 2
Proceedings of the 8th Seminar of Dierential Equations, Dynamical Systems and their Applications
July 2011
Pages 159-186
  • Receive Date: 07 March 2011
  • Revise Date: 29 May 2011
  • Accept Date: 30 May 2011
  • First Publish Date: 15 July 2011